# SDR DIXA20220309

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N702FM
- Make and model: Cessna 525A
- Aircraft serial: 525A0212
- Aircraft time: 4,760 hours, 4,033 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: I

## Discrepancy

AIRCRAFT DEPARTED KADS ENROUTE TO KIAH, AT FL 250 PILOT NOTICED AIRCRAFT WAS HAVING PRESSURIZATION ISSUES, PILOT RETURNED BACK TO KADS, DECLARED AND EMERGENCY BUT CANCELED, AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT CURRENTLY IN MAINTENANCE.
